Geodon Side Effects Report: 5089110-6,Major Depression, Pituitary Tumour Benign, Psychotic Disorder
on Aug 09, 2004 Female patient from UNITED STATES , 30 years of age, was diagnosed with psychotic disorder (What is psychotic disorder?), major depression and was treated with Geodon. After Geodon was administered, patient had the following side effects: major depression, and was given antidepressants. In 2008 pituitary tumour benign, psychotic disorder (What is psychotic disorder?). Geodon dosage: 160 Mg (80 Mg, 2 In 1 D). Being on this med I had gain allot of weight, but the medication to take care of the tumor made me sick and I had lost allot of weight. From 225 lb. to 145 lb.
We are going to leave your post up, but please note that we are not a legal site and can not comment on whether or not you have a legal case. Members may be able to help offer you support for the issues around your medication, though.
Talk to a lawyer. Please note that people tend to believe that a lawsuit is a slam dunk, when most people who sue for damages don't win, and the suits can take years, and if there is a damage award, the company will appeal, which costs more and takes even longer. A good attorney will tell you your odds of success, as well as a timeline, and what it would take to have a valid case (you would have to be able to prove, not just suggest, that the medications caused the problem and especially that there was nothing else that could have caused the problem). This is not to say that if a drug is dangerous, people should just shut up and take it. If your attorney thinks you have a strong case, he or she will tell you so.
To find out the long term (as well as short term) side effects from Geodon you can go to the medication website. Like all atypical antipsychotics Geodon can cause weight gain. Some of the other issues would depend on medication interactions for the various conditions you were describing so that is complex and should be discussed with a doctor. Also if an adverse side effect (meaning clinically rare, it could exist in one person) is noted it has to be reported to the FDA (as happened with me, it was reported and noted). The other concern you are describing depends on whether the doctor was at fault meaning they were aware a potential side effect was occurring at the time and did not take appropriate action such as change or adjust a person's medication which may or may not be the case. Some side effects such as tardive dyskinesia (which I have in advanced form) can occur after being masked for years and while I was taking the medications that caused it it I was being monitored for with appropriate movement disorders tests which is the correct thing to do. The basic concern is whether it was known that a given medication could cause a given side effect at the time it was prescribed and whether at that time the side effect was appropriately monitored for. It might be worthwhile to discuss this with another physician before taking further steps.
Thank you for informing me! I was trying to see if there had been others that had the same problem! If so then I do have a strong case is what they say. I have one purple more dilated bigger then the other all the time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.